# SDR UIEA2023031700272

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARMENT BETWEEN STA 360 TO STA 500I LBL 21 SIDEPLATE CHANNEL WITH CORROSION( REPAIRED SIDE PLATE CHANNEL AT LBL 21 BETWEEN BS 400 AND BS 500I  IAW B737-800 BCF SRM 53-00-53-2R-6 REPAIR 6 PARAG 4 FIG 203  )
